Algebraic properties of modulo q complete l-wide families

Felszeghy, Bálint and Hegedűs, Gábor and Rónyai, Lajos (2009) Algebraic properties of modulo q complete l-wide families. Combinatorics, Probability & Computing, 18 (3). pp. 309-333.

Full text not available from this repository.
Item Type: ISI Article
Uncontrolled Keywords: Gröbner basis, q complete l wide families
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:05
Last Modified: 11 Dec 2012 16:05
URI: http://eprints.sztaki.hu/id/eprint/6026

Update Item Update Item